# SDR SWAA000428

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 942
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND EXTERNAL FUSELAGE SKIN CRACKED, BS 942, STRINGER 20R, BS 940, STRINGER 21L, AND BS 930, STRINGER 24L.  REPAIRED SKIN PER SRM.
